MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Scandinavian journal of gastroenterology · 1975

Anicteric liver damage during nitrofurantoin medication.

Klemola H, Penttilä O, Runeberg L, Tallqvist G

СтатьяПеревод пока не подготовлен

Аннотация

Four patients are described in whom anicteric hepatitis appeared to be related to the use of nitrofurantoin. All the patients had increased serum transaminase levels, hypergammaglobulinaemia, and liver biopsies suggestive of chronic active hepatitis. Three patients showed cirrhotic features in the biopsy and two had circulating albumin-IgG-complexes ('tailing-albumin'). The serum transaminases became normal within weeks after withdrawal of the drug whereas the hypergammaglobulinaemia and the liver biopsy findings persisted essentially unchanged during two to six months of observation. One patient was re-challenged with nitrofurantoin, which resulted in recurrence of elevated serum transaminases after nine weeks medication.

Для цитирования: Klemola H, Penttilä O, Runeberg L, Tallqvist G. Anicteric liver damage during nitrofurantoin medication.. Scandinavian journal of gastroenterology. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.